# SDR UPS02237587

- Difficulty date: January 14, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,006 hours, 29,107 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Housing
- Part number: 6549398725
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI ON CLEANING OF 9G NET FITTINGS, FLOOR MOUNTED HOUSINGS X2 WERE FOUND TO BE CRACKED.  HOUSING REPLACED IAW SRM 51-30-02 AND DWG 65-49366.
